Alert archive / Alabama / Flash Flood Warnings in 2017

Flash Flood Warning 11, NWS Birmingham, AL

May 20, 2017Cherokee County, Alabama

NWS Birmingham, AL issued this flash flood warning at May 20, 2017, 10:23 PM CDT for Cherokee County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2017, 10:23 PM CDT (03:23 UTC)
Expired
May 21, 2017, 1:30 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 10:26 PM CDTFLASH FLOOD1 Nnw Cedar Bluff, ALSEVERAL ROADS STILL IMPASSABLE AND CLOSED FROM FLOOD WATERS.
May 20, 10:29 PM CDTFLASH FLOOD1 W Ball Flat, ALCR 24 IS BEING BARRICADED AS WATER HAS COME OVER A BRIDGE AND MADE THE ROAD IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WGUS54 KBMX 210323
FFWBMX
ALC019-210630-
/O.NEW.KBMX.FF.W.0011.170521T0323Z-170521T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1023 PM CDT SAT MAY 20 2017

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Cherokee County in northeastern Alabama...

* Until 130 AM CDT

* At 1022 PM CDT, emergency management reported multiple roads still 
  flooded, especially in Cedar Bluff. Flash flooding is expected to 
  continue as light to moderate rainfall continues.

* Some locations that will experience flooding include...
  Centre, Cedar Bluff, Centre Municipal Airport, Little River Canyon
  National Preserve, Leesburg, Gaylesville, Tennala, Cornwall Furnace
  Park, Weiss Lake, Blanche, Moshat, Ball Flat, Little River Falls,
  Coloma, Weiss Dam, New Moon, Yellow Creek Falls, Chesnut Bay
  Resort, Broomtown and Howells Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3445 8552 3435 8548 3396 8558 3397 8574
      3400 8574 3410 8580 3427 8576 3436 8566
      3437 8563 3439 8562 3440 8563 3440 8561
      3444 8558 3449 8557

$$

32/Davis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 20, 7:55 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 20, 7:55 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
755 PM CDT Sat May 20 2017

.UPDATE...
Evening Update and 00Z Aviation.

&&

.DISCUSSION...

Convective band has developed right over Central Alabama and
generally was located from Centre and Oneonta southward through
Alabaster and Sylacauga to Montgomery. Many areas received 1 to 2
inches or rain in a very short period of time. Instability was
favorable and severe wind gusts in the 40 to 50 mph range
occurred. Some flooding and minor wind damage has occurred.

The precipitable water values remain near 2 inches across the
area. The best instability was east where not as much activity has
moved over that area. So in the next few hours, heavy rainfall and
gusty winds will be possible. A low level jet will develop in the
next few hours south and the potential of an organized area of
thunderstorms exist. This may cutoff some of the northern activity
and therefore it may diminish a bit, but strong thunderstorms and
very heavy rain are possible for areas near Montgomery and
eastward overnight.

Additionally, a marginal pressure rise/fall couplet has been
observed from the rain activity westward. There may be a chance of
a wake low developing. This would produce additional southeast wind
gust at the trailing edge of the rain. These wind gust could be
25 to 45 mph. This is a very complicated mesoscale forecast and be
prepared for quick adjustments and changes if they become
necessary.

75

&&

.AVIATION...
00Z TAF Discussion.

Thunderstorms will continue for many terminals at least another 3
to 4 hours. The storms will be capable of very heavy rainfall and
gusty winds. The storms slowly progress eastward but kept a
mention of at least VCSH in overnight. Then, MVFR/IFR ceilings
will develop over Central Alabama and stick around until mid
morning. Ceilings should improve by 16-18z, but then there will be
another chance at showers and thunderstorms as an upper low moves
in.

75

&&

.FIRE WEATHER...

Widespread rain and storms will continue tonight, with high rain
chances tomorrow ahead of a cold front. The front is expected to
stall across the area, leaving elevated rain chances in the
forecast through mid week. Critical fire weather conditions are
not expected.

&&

.PREV DISCUSSION...
/Issued 139 PM CDT Sat May 20 2017/
SHORT TERM...

An outflow boundary extends from far western Kentucky and extends
southwest through Memphis TN and further southwest into north-
central Louisiana ahead of a surface low pressure area analyzed
this afternoon across far southeast Nebraska. A cold front extends
from a triple point southeast of the occluding surface low from
northwest Missouri southward into eastern Oklahoma and into east-
central Texas. Additionally, a mid level disturbance continues to
lift northeast across our southwest counties early this afternoon.

Convection across northwest Mississippi is approaching a north-
south oriented band of showers and thunderstorms that developed
late this morning across much of east-central Mississippi. This
convection will interact over the next few hours and is expected
to build further east into the state this afternoon and evening.

Scattered showers and thunderstorms have developed across the Pine
Belt of interior southeast Mississippi along with across the
wiregrass of southeast Alabama over the past few hours and this
activity is gradually lifting northward.

Modified 20.12Z BMX sounding along with mesoanalysis data suggests
a corridor of maximum SBCAPE exists roughly from Auburn west to
Selma north to Tuscaloosa and northeast to Anniston with values in
excess of 2000 J/kg within this area. Regional VWP data indicates
a generally unidirectional southerly flow through 20 KFT followed
by southwesterly flow aloft. Minor speed shear exists with
velocities from 5-15 kts in the lower 5-10 KFT layer followed by
velocities from 15-35 kts aloft.

The combination of strong surface-based instability along with
low end speed shear aloft plus freezing level/wet bulb zero
heights with a few pockets of dry air within the column from the
12Z sounding indicate some potential for strong storms producing
gusty winds and small hail this afternoon. Given the expectation
that near-surface instability will be reduced through convection
this afternoon we do not expect any potential for wind or hail
threats tonight, though thunderstorms will remain possible
overnight.

05

Previous short-term discussion: Today and Tonight.

A couple MCSs are ongoing at this hour, extending from Texas
northward through northwest Arkansas into Missouri. CAMs indicate
that this activity will become less organized as it reaches the
Mississippi River later this morning, but will likely leave an
outflow boundary somewhere over Mississippi. Closer to home, deep
layer southerly flow will develop as the Central US trough with
embedded Central Plains closed low causes the Atlantic ridge to
lose its grip on the area. Southerly flow will draw tropical
moisture northward from the Gulf and Caribbean into the area with
PWATs increasing to near 2 inches and dewpoints climbing into the
low 70s. Numerous showers and thunderstorms are expected to
develop with heating over the area in the open warm sector.
Diffluent upper- level flow and weak shortwaves will aid
development. Main hazards from these strong thunderstorms will be
frequent lightning, torrential downpours, gusty winds, and small
hail. Forecast microburst composite parameter values indicate some
low to moderate microburst potential with initial development,
due to some dry air aloft and associated DCAPE as well as MLCAPE
values around 2500 J/kg. These parameters will decrease through
the afternoon as mid-levels moisten/profiles become saturated,
causing DCAPE to decrease. Mid- level lapse rates will be weak,
and the increasing coverage of storms will cause them to compete
with one another. 0-6 km bulk shear values only be around 20-25
kts, and CAMs indicate that storms will struggle to become
organized. Will have to keep an eye on development along the
outflow boundary in Mississippi for any organization, but the warm
sector will probably be contaminated by afternoon convection by
the time any of this activity arrives. Will somewhat reluctantly
add a low confidence mention of isolated severe wind gusts to the
HWO. Organized severe storms appear unlikely based on the weak
shear and CAM guidance, so will not include anything more than a
marginal risk in our graphics.

Rain chances will remain high tonight due to lingering convection
from the afternoon and possible convection moving in from the
west off of the outflow boundary and/or cold front. A modest 20-25
kt LLJ will also develop. Exact details of the timing and amounts
of possible multiple rounds of convection remain very uncertain,
given weak forcing and stabilization from convective overturning.
It will not rain the entire time this weekend as there will be
occasional lulls. Will continue to monitor the flash flooding
threat given the long duration of high PWATs. Flash flood guidance
remains high due to recent dry conditions. Storm total QPF
through the weekend from WPC is in the 1-3 inches, but the details
remain uncertain. We can likely handle a round or two of heavy
rainfall; if the same areas get heavy rain multiple times then
some threat of flash flooding could develop. Confidence is still
too low to mention flash flooding in the HWO, however
minor/nuisance flooding of poorly drained/urban areas (below the
level of flash flooding) will probably occur.

32/Davis

LONG TERM...
Sunday through Friday.

The cold front will move into the area Sunday and Sunday night.
The main upper-level dynamics will pass well north of the area,
with just the southern edge of the trough passing over our area.
However, tropical moisture will remain in place along with weak
shortwaves in the southwest flow aloft. Therefore, rain chances
will remain high, but the exact convective details of what time it
will rain and what time there will be breaks remains uncertain.
Instability should be less than today given convective
overturning, but a few strong storms with gusty winds will remain
possible. Weak 0-6 km bulk shear values should prevent any
organized severe weather. As discussed in the short term section,
the threat for heavy rainfall will continue to be monitored.

The cold front should stall somewhere over the area by Monday as
it becomes parallel to the westerly flow aloft and separated from
the parent system. The deeper moisture should move east of the
area, but weak shortwaves in the westerly flow aloft interacting
with the front should result in continued chances of scattered
showers and storms, primarily across the southern half of Central
Alabama. A fast- moving, possibly convectively enhanced shortwave
will move through the Gulf Coast region through the base of an
large and anomalously deep trough amplifying over the central and
eastern US Monday night and Tuesday. This may be accompanied by a
surface low and LLJ. Rain chances will begin to increase Monday
night as isentropic lift develops ahead of this system, followed
by a potential MCS on Tuesday. There's still alot of uncertainty
regarding the timing and strength of this system. If it tracks far
enough inland, a threat for damaging winds and even brief
tornadoes could develop across parts of southern Central Alabama
south of the warm front. On the other hand, a track along the
coast would minimize surface-based instability further inland, a
scenario that often occurs. There's still too much uncertainty
due to the small size of the wave and mesoscale details to mention
anything in the HWO. Heavy rainfall will also be something to
monitor as well.

Wednesday a more potent shortwave will round the base of the
anomalous trough and a cold front will move into the area. 0-6 km
bulk shear, upper- level forcing, and cooling aloft will all be
impressive for late May with this system. However, moisture
return will be very questionable behind Tuesday's system due to
low- level winds turning more northwesterly Tuesday night without
much of a southerly LLJ by Wednesday, so instability and
associated severe threat will be uncertain with dewpoints only in
the low 60s. The upper- level forcing and front will be enough to
trigger a good chance of showers and embedded storms, also aided
by a -18C cold pool at 500 mb. Dry and refreshingly cooler
conditions will move in for Thursday.

32/Davis

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  78  63  78  59 / 100  70  70  20  10
Anniston    70  78  66  79  60 / 100  70  70  30  10
Birmingham  72  78  65  80  61 / 100  70  70  20  20
Tuscaloosa  72  80  65  82  62 /  80  70  70  30  40
Calera      71  78  65  80  62 / 100  70  70  30  30
Auburn      71  79  67  80  63 / 100  70  80  50  30
Montgomery  73  82  68  83  64 / 100  70  70  50  40
Troy        72  81  67  82  64 / 100  70  80  50  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 20, 8:45 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
845 PM CDT Sat May 20 2017

ALZ011>015-017>050-220445-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
845 PM CDT Sat May 20 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Very heavy rainfall in a short period of time may lead to localized
flash flooding. Some areas may receive 2 to 3 inches of rain. The
heaviest rain will occur east of a line from Oneonta to Birmingham
to Selma.

Numerous showers and thunderstorms will continue overnight. A couple
isolated storms could produce damaging wind gusts up to 60 mph
and small hail. These storms will also be limited to areas east of a
line from Oneonta to Birmingham to Selma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
overnight.

In the hours before

Local storm report, May 20, 10:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 PM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      2 NE ALABAMA STATE UNIV 32.38N 86.27W
05/20/2017                   MONTGOMERY         AL   BROADCAST MEDIA

            ROADS ARE FLOODED AROUND FOREST PARK DRIVE.
            SEVERAL CARS WERE FLOODED.

&&

MAL
Local storm report, May 20, 10:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FLASH FLOOD      2 SSE MONTGOMERY COUNTR 32.33N 86.27W
05/20/2017                   MONTGOMERY         AL   BROADCAST MEDIA

            SEVERAL VEHICLES UNDER WATER AROUND THE
            CAMBRIDGE PARK APARTMENTS NEAR HIGHWAY 80
            AND WOODLEY ROAD.

&&

MAL
Local storm report, May 20, 10:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1010 PM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     WEDOWEE                 33.31N 85.49W
05/20/2017                   RANDOLPH           AL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN SEVERAL DIFFERENT
            LOCATIONS AROUND WEDOWEE. WINDS WERE
            ESTIMATED AROUND 50 MPH.

&&

MAL
Local storm report, May 20, 10:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 PM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     WEST JEFFERSON          33.64N 87.06W
05/20/2017                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN DIFFERENT LOCATIONS IN
            WESTERN JEFFERSON COUNTY. WINDS WERE
            ESTIMATED AROUND 50 MPH.

&&

MAL
Local storm report, May 20, 10:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 PM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     TALLASSEE               32.54N 85.90W
05/20/2017                   ELMORE             AL   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE AREA. SOME OF THE
            LOCATIONS INCLUDE CLAUDE FLEAHOP ROAD,
            MULLINS ROAD, HIGHWAY 14, CHEROKEE TRAILS,
            MURPHY ROAD, WELDON ROAD, AND HOGAN ROAD.
            WINDS WERE ESTIMATED AROUND 60 MPH.

&&

MAL
Special weather statement, May 20, 10:17 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1017 PM CDT SAT MAY 20 2017

ALZ046-210415-
Bullock AL-
1017 PM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR BULLOCK COUNTY UNTIL 1115 PM
CDT...

At 1017 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Pike Road to Troy Municipal
Airport. Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Union Springs, Midway, Pickett, Aberfoil, Franklin Field, Beans
Crossroads, Shopton, Tanyard, Sedgefield, High Ridge, Perote, Three
Notch, Mitchell and Simsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3197 8579 3197 8588 3205 8589 3206 8591
      3206 8595 3204 8597 3205 8600 3225 8600
      3227 8599 3227 8590 3230 8590 3225 8588
      3223 8585 3223 8558 3201 8550 3201 8551
      3200 8551 3199 8559 3188 8566 3188 8579
TIME...MOT...LOC 0317Z 258DEG 27KT 3219 8612 3188 8601

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:11 PM CDTSpecial Weather StatementBMXElmore34 min
May 20, 7:18 PM CDTFlash Flood WarningBMXCherokee3 hr
May 20, 7:31 PM CDTSpecial Weather StatementBMXCoosa, Tallapoosa29 min
May 20, 7:45 PM CDTFlash Flood WarningBMXChilton, Jefferson, Shelby, Talladega3 hr
May 20, 7:51 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
May 20, 8:24 PM CDTAreal Flood AdvisoryBMXCalhoun, Etowah, St. Clair, Talladega3 hr
May 20, 8:26 PM CDTSpecial Weather StatementBMXCleburne64 min
May 20, 8:29 PM CDTRiver Flood WarningBMXJefferson14 hr
May 20, 9:00 PM CDTFlash Flood WarningBMXElmore, Montgomery3 hr
May 20, 9:21 PM CDTSpecial Weather StatementBMXLowndes24 min
May 20, 9:45 PM CDTSpecial Weather StatementBMXPike60 min
May 20, 10:17 PM CDTSpecial Weather StatementBMXBullock58 min
May 20, 10:35 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery6 hr
May 20, 11:04 PM CDTSpecial Weather StatementBMXMacon41 min
May 20, 11:13 PM CDTSpecial Weather StatementBMXLee32 min
May 20, 11:40 PM CDTAreal Flood AdvisoryBMXMacon, Tallapoosa3 hr
May 20, 11:44 PM CDTSpecial Weather StatementBMXLee, Russell61 min
May 21, 12:01 AM CDTFlash Flood WarningBMXMacon3 hr
May 21, 12:03 AM CDTSpecial Weather StatementBMXBarbour42 min
May 21, 12:30 AM CDTAreal Flood AdvisoryBMXLee3 hr
May 21, 12:33 AM CDTSpecial Weather StatementBMXChambers, Lee57 min
May 21, 1:14 AM CDTSpecial Weather StatementBMXChambers46 min
May 21, 1:40 AM CDTAreal Flood AdvisoryBMXRandolph3 hr
May 21, 4:25 AM CDTAreal Flood WarningBMXLowndes, Montgomery3 hr
May 21, 6:55 AM CDTRiver Flood WarningBMXMontgomery48 hr
May 21, 4:05 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 17 more47 hr
May 21, 6:17 PM CDTSpecial Weather StatementBMXLamar, Marion43 min

Nearby

Flash Flood Warnings in Alabama, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.